Home
Panadol

Panadol Active Fast Tablets x20

Pack size : x20

AED 9.55
(Inc. VAT)

Pack size : x20
Origin:
United Kingdom

Description

Get quick pain relief from headaches and toothaches with the tablets Actifast is absorbed twice as fast as regular paracetamol, and is gentle on the stomach when used as directed

Ingredients & Nutrition facts

Ingredients

Paracetamol 500 mg.

How To Use

Storage Condition

Store in a cool and dry place, away from the sunlight

Preparation and usage

Take 2 pieces up to four times daily. Do not take more frequently than every 4 hours. Do not take more than 8 pieces in 24 hours. Do not give children under 12 years old age

Brand Message

Panadol is used in over 80 countries and regions around the world: it offers fast and effective relief from pain and also reduces fever, leaving you free to enjoy life to the full again
Disclaimer:The products details, information, ingredients, nutritional guides and dietary/allergy may change continually thus we recommend reading the products label. Bulk discounts shown are subject to continuous price changes and may not reflect the up to date selling price of individual units. Majid Al Futtaim Hypermarkets LLC does not warrant the accuracy of the information in this website and is not responsible for any damages arising therefrom.